Top 9 Loratadine 10mg Non Drowsy – Allergy Medicine

Top 9 Loratadine 10mg Non Drowsy – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Antihistamine, Allergy Medicine for 24 Hour Allergy Relief, GoodSense Allergy Relief Loratadine Tablets 10 mg, 365 Count

#ad
Good Sense #ad - 24 hour allergy relief: goodsense allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Indoor and outdoor allergy relief: goodsense Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Active ingredient: goodsense allergy Relief contains loratadine 10 mg, an antihistamine; Compare to Claritin Tablets Active Ingredient. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111

2. ValuMeds

#ad

Sneezing, ValuMeds Loratadine 10mg | 365 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Support for Runny Nose, Watery Eyes, Itchy

#ad
ValuMeds #ad - Restore clarity fast – this full strength allergy medicine boasts 10mg of support per tablet which can help alleviate a runny nose, itchy or water eyes, sneezing, sinus pressure, or a scratchy throat. Please ask a doctor for more information and to make sure Loratadine tablets are right for you.

All-day allergy relief – offering non-drowsy allergy relief these Loratadine tablets can help temporarily relieve common allergy symptoms due to hay fever, pollen, pet dander, and common outdoor allergens. Safe for children and adults – these small, easy-to-swallow tablets are safe for adults and children 6 years and over.

Safe, driving, non-drowsy formula – ideal for clearing up allergy symptoms when you’re at work, or on the go our allergy relief tablets work quickly to ease symptoms without causing tiredness or grogginess.24-hour extended support – a single valumeds loratadine tablet can provide up to 24 hours of allergy relief, so you can be better prepared for outdoor adventures or playing with pets indoors.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64871-9

3. HealthA2Z

#ad

HealthA2Z Allergy Relief, Loratadine Tablet 10mg/Antihistamine,Non-Drowsy, 300 Counts, 24-Hour Allergy Medicine

#ad
HealthA2Z #ad - Compare to Claritin Tablets Active Ingredient. 24-hour allergy relief. Non-drowsy antihistamine. Healtha2z allergy relief provides allergy relief from sneezing, dust mites, watery eyes, itchy, and itchy nose or throat caused by allergens like pollen, pet dander, runny nose, and mold. Avoid daytime sleepiness. Children under 6 years and consumers with liver or kidney disease: Ask a doctor. Adults and children 6 years and over: take 1 tablet daily, no more than 1 tablet in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA057

4. KIRKLAND SIGNATURE

#ad

Antihistamine, 365-Count Personal Healthcare/Health Care, 10mg, Kirkland Signature Non Drowsy Allerclear Loratadine Tablets

#ad
KIRKLAND SIGNATURE #ad - The loratadine tablets, 10mg formula is the original prescription strength. Allerclear temporarily relieves symptoms due to hay fever or other upper respiratory allergies. The general directions are for adults and children 6 years and over. Do not take more than 1 tablet in 24 hours. This provides 24 hour indoor and outdoor allergies relief of sneezing, watery eyes, runny nose, itchy, and itchy throat or nose.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3.15 Inches
Length1.5 Inches
Weight0.12 Pounds
Width1.5 Inches
Part NumberSPPPOA045235
ModelSPPPOA045235

5. Rite Aid

#ad

10mg, 120 Count | Non-Drowsy Allergy Pills | Non-Drowsy Allergy Medicine, Rite Aid 24 Hour Loratadine 10 mg Allergy Relief Tablets

#ad
Rite Aid #ad - Control indoor & outdoor allergies: allergies don’t stand a chance against rite aid 24 hour Loratadine Allergy Relief Tablets. The long-lasting formula provides 24-hour allergy relief. Purpose: antihistamine. Children under 6 years of age: Ask a doctor. Perfect for alleviating allergy symptoms any time of the day, these original prescription-strength tablets are specially designed with a non-drowsy formula.

Taking more non-drowsy allergy medicine than directed may cause drowsiness. Original prescription strength: quickly reduce the symptoms of indoor and outdoor allergies with Rite Aid Loratadine. Non-drowsy & fast relief: get fast, and not more than one tablet in 24 hours. Rite aid vision & mission: our vision at rite aid is that customers will confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Inactive ingredients: lactose monohydrate, magnesium stearate, microcrystalline cellulose, and sodium starch glycolate.

Whether it’s pets indoors or blooming grass and trees outside, Rite Aid 24 Hour Loratadine non-drowsy allergy pills will keep your allergies in check so that you can enjoy your life for a full 24 hours with one tiny pill. When using this product, watery eyes, runny nose, and itchy nose and throat. Our mission is to improve the health and wellness of our communities with engaging experiences that provide our customers with the best products, services, and advice for their unique needs. Each bottle contains 120 tablets of powerful relief.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.07 Pounds
Part Number011822316453

6. Good Sense

#ad

LORATADINE TAB 10MG 300 Tablets

#ad
Good Sense #ad - Perrigo allergy relief loratadine. Claritin antihistamine. Indoor & outdoor allergies. Sneezing runny nose itchy watery eyes itchy throat or nose. 24 hour allergy relief non-drowsy.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height2 Inches
Length2 Inches
Weight0.1 Pounds
Width2 Inches
Part Number345802650870
ModelNo Model

7. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. 24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301

8. Perrigo

#ad

Loratadine 10mg Tab , Allergy Relief , 100 Tab, 24 Hour Allergy Relief

#ad
Perrigo #ad - Transiently relieves runny nose, itchy Watery Eyes, Itchy Throat or Nose. Non-Drowsy. 24-hour Allergy Relief. Use as directed. Provides relief from allergy.
BrandPerrigo #ad
ManufacturerPerrigo #ad
Weight0.16 Pounds

9. Amazon Basic Care

#ad

90 Count, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - 24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.07 Pounds
Width3.25 Inches